# SDR REXA2022061001139

- Difficulty date: April 28, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ON DOOR DATUM 2 BETWEEN FS 320 AND FS 338	REMOVED AND REPLACED DD2 WITH NEW AND SERVICEABLE PART BETWEEN FS 320-338 IAW CRJ 700 SRM 51-42-06/21-001-001-A01. REMOVED AND REINSTALLED SAME SERVICEABLE FORMER DD2 AT FS 329 IAW CRJ 700 SRM 51-42-06/21-001-001-A01
